# SDR DALA2017122608873

- Difficulty date: December 24, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT INNER PAN LOCATED BETWEEN BEAMS NR 1 AND 2 AT THE CENTER CARGO DOOR.  THE PAN WAS REPAIRED IAW SRM 52-05, PAR 25, FIG 26A.
